Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Diarrhea after Novasure procedure - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions
User :   I had a Novasure procedure on Friday. It is sunday and I feel okay, but now I have diarrhea. Is that a normal side effect? I have been prescribed Darvoset, but have not taken one since 9:00 last night.
Doctor :   Hi
User :   Hello
Doctor :   Let me read your query
Doctor :   May i know when did u have this procedure ?
User :   Friday, December 3 at 10:30 a.m.
Doctor :   Diarrhea could be a result following such a procedure, as a result of increased intestinal motility
Doctor :   and is nothing to be alarmed about
User :   That's what I thought, but I wanted to check. I feel fine.
Doctor :   Darvocet is for relief of the pain
User :   Thank you for putting my mind at ease. I appreciate it!
Doctor :   Have u any blood in the stools ?
Doctor :   Any pain in the belly , any cramps ?
User :   No blood in stool. Still a little spotting from the procedure. No pain.
Doctor :   Then you are completely safe, and you need not worry
User :   Thanks!
Doctor :   relax and take some Imodium, which will help the diarhea
Doctor :   You are welcome
Doctor :   thanks for consulting me
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor